# SDR ASAA9710096

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO NOT TEST PROPERLY AT ROWS 11, 12, 14 AND SMOKE BARRIER.  REPLACED RECEIVERS AT ROWS 12, 14 AND SMOKE BARRIER.  REMOVED ROW 11 SEAT PALLET TO FOM WIRING REPAIR, REINSTALLED OPERATIVE SEAT PALLET.  LIGHTS OPERATED NORMALLY.  (M)
